I had sex about 6 days ago. I took a plan b 33 hours after.

When we had sex, I was in a position where it slipped somewhat. The condom didnt come all the way off... it was still on the head when we stopped. But that happened at the very end. The warmth of the cum inside the condome made me think he came in me,,, but it was still in the condom after we stopped.. and I didnt feel anything leak out of me after we finished. So I thought maybe it was in my head. But I thought "who's to say nothingcame out?" so the day after we did it.. which i counted 33 hours I took the plan be... it was literally a day after... and my body has been going through symptoms since I took the pill.. right after I felt cramps... then a day after my stomach started feeling weird... then I felt nauseous the third day... then the next day my stomach just feels weird... Im not able to tell the difference is side effects or pregnancy symptoms... my bodyis just acting different... now today my stomach just feels weird... I dont know Im kind of freaking out.. what is my riskj of pregnanmcy? I mean my body has been actin weird ever SINCE i took the pill.. please help guys I stress out all the time after I have sex.. this is the first time ive had condom failure... and my first time doing plan b... Not sure whats wrong with me... or if i may be pregnant ... smh I know i made a msitake, im planning my start on abstinence... I just dont wanna end up here anymore... I dont like feeling sick... please help..